Alert archive / Texas / Wind Advisories in 2014

Wind Advisory 5, NWS Lubbock, TX

March 15, 201424 counties in Texas

NWS Lubbock, TX issued this wind advisory at Mar 15, 2014, 3:48 PM CDT for 24 counties in Texas. It took effect at Mar 15, 2014, 6:00 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2014, 3:48 PM CDT (20:48 UTC)
In effect from
Mar 15, 2014, 6:00 PM CDT
Expired
Mar 16, 2014, 3:54 PM CDT
In force
22 hr
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2728 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WWUS74 KLUB 152049
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
348 PM CDT SAT MAR 15 2014

WINDY CONDITIONS EXPECTED THIS EVENING THROUGH SUNDAY AFTERNOON...

A STRONG COLD FRONT WILL BLAST INTO THE FAR SOUTHERN PANHANDLE
EARLY THIS EVENING AND QUICKLY MOVE THROUGH THE SOUTH PLAINS AND
ROLLING PLAINS. NORTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH
GUSTS APPROACHING 50 MPH AT TIMES. BLOWING DUST WILL BE
LOFTED...WHICH WILL REDUCE VISIBILITIES. WINDS WILL BEGIN TO
DECREASE LATER SUNDAY AFTERNOON AND EVENING.

TXZ021>044-160400-
/O.NEW.KLUB.WI.Y.0005.140315T2300Z-140316T2100Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
348 PM CDT SAT MAR 15 2014

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT SUNDAY. 

* TIMING...THIS EVENING THROUGH SUNDAY AFTERNOON.

* WINDS...SUSTAINED NORTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS
  NEAR 50 MPH.

* IMPACTS...STRONG CROSS WINDS ON EAST TO WEST ORIENTED ROADWAYS
  WILL MAKE DRIVING DIFFICULT. BLOWING DUST MAY REDUCE
  VISIBILITIES...BOTH ON ITS OWN AND WHEN COMBINED WITH RAIN
  SHOWERS CREATING FALLING MUD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
839 
WWUS74 KLUB 160352
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1052 PM CDT SAT MAR 15 2014

WINDY CONDITIONS STILL ON TRACK TO OCCUR TONIGHT THROUGH SUNDAY
AFTERNOON...

A STRONG COLD FRONT WILL CONTINUE TO MOVE SOUTH ACROSS THE SOUTH
PLAINS AND ROLLING PLAINS TONIGHT. NORTHERLY WINDS WILL INCREASE
TO 25 TO 35 MPH WITH GUSTS APPROACHING 55 MPH AT TIMES. BLOWING
DUST WILL BE LOFTED...WHICH WILL REDUCE VISIBILITIES TO ONE TO
THREE MILES...PERHAPS LOCALLY LOWER NEAR OPEN FIELDS. WINDS WILL
BEGIN TO DECREASE LATER SUNDAY AFTERNOON AND EVENING.

TXZ021>044-161200-
/O.CON.KLUB.WI.Y.0005.000000T0000Z-140316T2100Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
1052 PM CDT SAT MAR 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY...

* TIMING...TONIGHT THROUGH SUNDAY AFTERNOON.

* WINDS...SUSTAINED NORTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS
  NEAR 55 MPH.

* IMPACTS...STRONG CROSS WINDS ON EAST TO WEST ORIENTED ROADWAYS
  WILL MAKE DRIVING DIFFICULT. BLOWING DUST MAY REDUCE
  VISIBILITIES TO ONE TO THREE MILES...BOTH ON ITS OWN AND WHEN
  COMBINED WITH RAIN SHOWERS CREATING FALLING MUD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
379 
WWUS74 KLUB 160903 AAA
NPWLUB

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
403 AM CDT SUN MAR 16 2014

TXZ021>044-162100-
/O.CON.KLUB.WI.Y.0005.000000T0000Z-140316T2100Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
403 AM CDT SUN MAR 16 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* TIMING...THROUGH THIS AFTERNOON.

* WINDS...NORTHERLY WINDS OF 30 TO 35 MPH WITH GUSTS APPROACHING
  55 MPH.

* IMPACTS...STRONG CROSSWINDS ON EAST TO WEST ORIENTED ROADWAYS
  WILL MAKE DRIVING DIFFICULT. BLOWING DUST WILL REDUCE
  VISIBILITIES TO A FEW MILES OR LESS IN DUST-PRONE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH ARE
EXPECTED. WINDS THIS STRONG WILL MAKE DRIVING DIFFICULT FOR HIGH
PROFILE VEHICLES.

&&

$$
918 
WWUS74 KLUB 162054
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
354 PM CDT SUN MAR 16 2014

TXZ021>044-162200-
/O.CAN.KLUB.WI.Y.0005.000000T0000Z-140316T2100Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
354 PM CDT SUN MAR 16 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE WIND
ADVISORY. 

WIDESPREAD WINDS HAVE DROPPED BELOW ADVISORY LEVELS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Mar 15, 3:42 PM CDT, 6 minutes earlier.

Area forecast discussion, Mar 15, 3:42 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
342 PM CDT SAT MAR 15 2014

.SHORT TERM...
UPPER VORTICITY MAX CONTINUES TO TRACK OVERHEAD...WITH A PSEUDO
DRYLINE POSITIONED FROM ABOUT HART...TO WEST OF PLAINVIEW...TO JUST
EAST OF LUBBOCK...TO GRAHAM. SHOWERS AND STORMS CONTINUE TO DEVELOP
EAST OF THIS BOUNDARY AND AHEAD OF THE ASSOCIATED UPPER SUPPORT.
OTHER FEATURE OF NOTE IS AN APPROACHING COLD FRONT ALREADY SOUTH OF
DALHART. LIFT FROM THIS COMBINED WITH THE DEFORMATION ZONE IN WAKE
OF THE AFOREMENTIONED VORTICITY MAX SHOULD PROVIDE A WINDOW OF
OPPORTUNITY FOR PHASING LATE THIS AFTERNOON AND EARLY THIS EVENING
TO SPARK ADDITIONAL CONVECTIVE DEVELOPMENT. WITH THE DRIER AIR IN
PLACE FARTHER WEST...EXPECTING THE BEST COVERAGE OF SHOWERS AND
STORMS THIS EVENING TO BE IN THE FAR SOUTHEAST PANHANDLE AND
ADJACENT ROLLING PLAINS WHERE MOISTURE WILL REMAIN IN PLACE AND HAVE
FIRST DIBS AT LIFT ALONG THE FRONT. INSTABILITY WILL BE LIMITED
GIVEN THE ABUNDANT CLOUD COVER AND RECENT RAINFALL EARLIER
TODAY...SO THEREFORE NOT EXPECTING MUCH IF ANYTHING IN THE WAY OF
STRONG THUNDERSTORM ACTIVITY ALTHOUGH A WIND GUST OR TWO OF 40-50
MPH IS NOT OUT OF THE QUESTION.

FOLLOWING THE ENCROACHING FRONTAL BOUNDARY...STRONG PRESSURE RISES
WILL LEAD TO A WINDY NIGHT ACROSS THE AREA...AS SUSTAINED SPEEDS
INCREASE TO 25-35 MPH WITH GUSTS APPROACHING 50 MPH AT TIMES. HAVE
THUS ISSUED A WIND ADVISORY FOR THE ENTIRE FORECAST AREA BEGINNING
AT 6 PM THIS EVENING AND LASTING THROUGH 4 PM SUNDAY AS A TIGHT
PRESSURE GRADIENT WILL PERSIST. H85 WINDS OF 40-50 KNOTS SUNDAY WILL
ALSO HELP IN KEEPING WINDY CONDITIONS IN PLACE AS DRYING TAKES PLACE
AND ALLOWS FOR MIXING ABOVE THIS LEVEL WITH A DECOUPLED BOUNDARY
LAYER. WILL HAVE TO MONITOR THROUGH THE NIGHT FOR A HIGH WIND
WATCH/WARNING...BUT BELIEVE WE SHOULD REMAIN SHY OF NECESSARY
CRITERIA (40 MPH SUSTAINED WINDS OR GUSTS TO 58 MPH) AT THIS TIME AS
THE STRONGEST PRESSURE RISES LOOK TO REMAIN WEST OF THE NEW MEXICO
STATE LINE. UNFORTUNATELY...AREAS OF BLOWING DUST ARE A GOOD BET
THIS EVENING AND MOST OF SUNDAY WITH SPEEDS REMAINING AT ADVISORY
LEVELS FOR SUCH A LONG DURATION. PRECIPITATION SHOULD WRAP UP FROM
NORTH TO SOUTH BY DAYBREAK AND LIMIT THE MUDBALL (MIX OF DUST AND
RAIN) THREAT TO THE OVERNIGHT HOURS. MUCH COOLER TEMPERATURES WILL
TAKE SHAPE FOR THE SECOND HALF OF THE WEEKEND...WITH HIGHS IN THE
UPPER 40S WHERE CLOUDS HANG ON LONGER TO THE LOW-MID 50S WHERE
QUICKER CLEARING ENSUES.

&&

.LONG TERM...
WE EXPECT A QUICK WARM UP ON MONDAY AS A SHORTWAVE RIDGE SLIDES
OVER THE AREA. IN ADDITION...THE NEXT SHORTWAVE TROUGH WILL
ALREADY BE MOVING INTO THE CENTRAL ROCKIES LATE IN THE DAY...AND
LEE-CYCLOGENESIS WILL PRODUCE A QUICK RETURN TO SW BREEZES. TEMPS
SHOULD BE IN THE 70S MOST AREAS UNDER MOSTLY SUNNY SKIES...WITH
SOME CIRRUS COMING IN LATE IN THE DAY. IN THIS FAST PATTERN OUR
NEXT COLD FRONT IS DUE TO MOVE THROUGH DURING THE DAY TUESDAY.
DEPENDING UPON THE EXACT TIMING...OUR SRN COUNTIES MAY WARM UP
WELL INTO THE 70S BEFORE THE MODEST COLD ADVECTION HIT...WITH 60S
LIKELY FOR THE REMAINDER OF THE FA. BY MIDWEEK...THE UPPER RIDGE
OFF THE WEST COAST TENDS TO WEAKEN...GIVING WAY TO MORE OF A
SPLIT-FLOW REGIME. SEVERAL WEAK DISTURBANCES ARE PROGGED TO MOVE
ACROSS THE AREA WED THROUGH SAT. THE GFS EVEN BREAKS OUT SOME
LIGHT QPF LATE WED WITH THE FIRST WAVE...ALTHOUGH IT/S PROGGED MOISTURE
RETURN APPEARS TO BE A BIT AGGRESSIVE AND WE/VE KEPT POPS BELOW
MENTION FOR NOW. A WAVE IN THE NRN STREAM SHOULD SEND THE NEXT
COLD FRONT INTO OUR AREA LATE FRIDAY OR SAT. THE LATEST GFS AND
ECMWF SUGGEST SOME STORMS COULD FORM ALONG THE FRONT JUST TO THE
SOUTH AND EAST OF OUR CWA WHERE IT INTERSECTS DEEPER MOISTURE BUT
WILL BE SOMETHING TO WATCH. ANTICYCLONE OVER THE MS VLY SHOULD SET
UP GRADUAL RETURN FLOW FOR NEXT WEEKEND WHICH MAY IN TURN HINT AT
SOME PRECIP CHANCES IF WE CAN HOLD ON TO THE MOISTURE AS THE NEXT
WAVE APPROACHES. TEMPS LIKELY TO REMAIN NEAR SEASONAL NORMS
THROUGH NEXT WEEKEND.

&&

.FIRE WEATHER...
CYCLOGENESIS IN THE HIGH PLAINS WILL RAMP UP SW BREEZES ACROSS OUR
AREA MONDAY AFTERNOON. THIS WILL LIKELY LEAD TO AN ENHANCED FIRE
DANGER ACROSS MUCH OF THE CAPROCK. CRITICAL CONDITIONS MAY BE
POSSIBLE...ESPECIALLY ACROSS WESTERN AREAS...BUT SOME LIGHT
PRECIPITATION TONIGHT AND EARLY SUNDAY ACROSS THIS AREA MAY
MITIGATE THE DANGER SOMEWHAT. THE FIRE DANGER MAY ALSO BECOME
ELEVATED ACROSS SOUTHERN AREAS ON TUESDAY SOUTH OF A COLD FRONT
MOVING SOUTH THROUGH THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        30  53  26  72  39 /  40  10   0   0   0
TULIA         34  51  28  74  40 /  50  10   0   0   0
PLAINVIEW     35  51  28  75  41 /  50  10   0   0   0
LEVELLAND     36  53  28  75  43 /  40  10   0   0   0
LUBBOCK       37  51  30  75  44 /  50  10   0   0   0
DENVER CITY   35  55  31  74  43 /  30  10   0   0   0
BROWNFIELD    37  53  29  74  43 /  40  10   0   0   0
CHILDRESS     39  53  30  74  41 /  50  10   0   0   0
SPUR          40  51  29  74  42 /  50  10   0   0   0
ASPERMONT     41  49  30  73  43 /  50  10   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 4 PM CDT SUNDAY FOR THE FOLLOWING ZONES:
TXZ021>044.

&&

31/33
Hazardous weather outlook, Mar 15, 3:35 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
335 PM CDT SAT MAR 15 2014

TXZ021>044-162045-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
335 PM CDT SAT MAR 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED ACROSS
THE AREA THIS AFTERNOON AND EVENING BOTH AHEAD AND ALONG A STRONG
COLD FRONT. WHILE THE PROBABILITY OF ANY STORMS REACHING SEVERE
LEVELS IS LOW...A FEW ISOLATED STORMS MAY BE CAPABLE OF PRODUCING
STRONG WIND GUSTS TO 45 MPH.

NON PRECIPITATION

A STRONG COLD FRONT WILL PUSH THROUGH THE AREA THIS EVENING.
BEHIND THIS FRONT...GUSTY NORTH WINDS WILL DEVELOP AND LAST
THROUGH MUCH OF THE DAY SUNDAY. AT TIMES...WIND SPEEDS WILL BE
SUSTAINED AT 25 TO 35 MPH WITH GUSTS APPROACHING 50 MPH. AREAS OF
BLOWING DUST ARE ALSO EXPECTED TO DEVELOP AS WELL...WITH
VISIBILITY RESTRICTIONS POSSIBLE. A WIND ADVISORY IS IN EFFECT FOR
THE ENTIRE OUTLOOK AREA THROUGH SUNDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ELEVATED AND POSSIBLY CRITICAL FIRE WEATHER CONDITIONS WILL BE
POSSIBLE MAINLY ACROSS WESTERN AREAS MONDAY AFTERNOON AND SOUTHERN
AREAS TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 6:54 PM CDTSpecial Weather StatementLUBKing21 min

Nearby

Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.